# SDR DL73S030658

- Difficulty date: July 16, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB LT, RT, AND CENTER SECTIONS ATTACH FITTINGS :LUG CORROSION,  INSPECTION OF THE HORIZONTAL STABILIZER ATTACH LUGS ON THE LT, RT, AND CENTER SECTIONS OF THE STAB PER BAC S/B 737-55- 1055, CORROSION WAS FOUND IN SEVERAL OF THE LUG BORES AND ON THE LUG FACES.  THE CORROSION WAS REMOVED BY OVERSIZING  THE BORES AND SPOTFACING THE LUG FACES.  THE LUGS WERE RESTORED WITH OVERSIZED BUSHINGS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 385250-14AD.
